# SDR VNAA0208024

- Difficulty date: August 18, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 17,877 hours, 15,802 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3200 · Landing Gear System
- Part: Pseu
- Part number: 870004MODB
- Part serial: 81
- Condition: Failed
- Part time: 16,394 hours, 14,506 cycles
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE, THE CREW RECEIVED A PROXY SYSTEM AND A PROXY SYSTEM WEIGHT ON WHEELS MESSAGE.  THE CREW CALLED MAINTENANCE AND THE DECISION WAS MADE TO RETURN TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE PSEU IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
